MathSciNet Relay Station
MathSciNet bibliographic data
MR2785557 34C15 (01A25 65L99)
Zhang, Hui-Li; Qin, Li-Juan An ancient Chinese mathematical algorithm and its application to nonlinear oscillators. Comput. Math. Appl. 61 (2011), no. 8, 2071–2075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement